# SDR A6WA2019110946977

- Difficulty date: November 5, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 35,608 hours, 34,302 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL104204
- Condition: Underserviced
- Location: Nlg
- Part time: 30,087 hours, 27,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW SELECTED GEAR UP AND IMMEDIATELY RECEIVED A GEAR DISAGREE, NOSE LANDING GEAR DOOR OPEN, STEERING INOP, AND WEIGHT OFF WHEELS CAUTION MSG. PER QRH THE FLIGHT RETURNED TO KORD AND LANDED WITHOUT FURTHER ISSUES. FLIGHT DID NOT DECLARE EMERGENCY AND WAS ABLE TO TAXI TO THE GATE WITHOUT ASSISTANCE. NO PASSENGER ISSUES REPORTED.  AIRCRAFT REMOVED FROM SERVICE  FOUND NLG STRUT SERVICED INCORRECTLY. SERVICED NLG STRUT PER AMM 12-12-32. CW LANDING GEAR OPS CHECK PER AMM 32-30-00. CHECKS GOOD. ALL MESSAGES CLEARED AT THIS TIME NO AMBER CAUTION MSG NOTED. NWS OPS CHECK GOOD PER AMM 32-51
